# SDR CALA0800873

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 28,485 hours, 15,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3459713
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED UNDER FLOORBOARD IN AFT CABIN BETWEEN BODY STATION 947.5 AND 927 AT RBL 25".  REMOVED DAMAGE FROM INTERCOSTAL BETWEEN BODY STATION 947.5 AND 927 AT RBL 25" UNDER FLOORBOARD IN AFT CABIN PER B737 SRM 51-70-11.  FABRICATED REPAIR FROM 7075-T6 .050 ALUM SHEET PO 56315A PER B737 SRM 51-70-11, INSTALLED PER B737 51-40-02.
